# SDR UALA2011020700638

- Difficulty date: February 7, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 58,817 hours, 8,494 cycles
- Engine: Pwa PW4090
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Worn
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE IDG FEEDER CABLE FOUND WORN THRU DURING "A" CHECK.  REPLACED MAIN FEEDER CABLE. OPS CHECKED OK ON ENGINE RUN.
